# SDR CA091207004

- Difficulty date: December 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: EK905210
- Condition: Separated
- Location: Engine Oil Sys
- Part time: 215 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FILTER SEPARATED INSIDE FILTER HSG. PROB UP PRESSURE SIDE OF SYS. SECOND PROBLEM FOUND IN A YEAR.
